On multiplication Γ-modules

A. A. Estaji, A. As. Estaji, A. S. Khorasani, S. Baghdari


In this article, we study some properties of multiplication M Γ - modules and their prime M Γ -submodules. We verify the conditions of ACC and DCC on prime M Γ -submodules of multiplication M Γ - module.


Γ-ring, multiplication M Γ -module, prime M Γ -submodule, prime ideal.

Full Text:



J. Aliro and P. Penea, A note on prime module, Divulgaciones Matem-aticas 8 (2000), 31-42.

D. D. Anderson, A note on minimal prime ideals, Proc. Amer. Math. Soc., 122 (1994), 13-14.

A. Azizi, Radical formula and prime submodules, J. Algebra 307 (2007), No. 1, 454-460.

A. Barnard, Multiplication Modules, J. Algebra 71 (1981), 174-178.

W. E. Barnes, On the -ring of Nobusawa, Paci c J. Math. 18 (1966), 411-422.

M. Behboodi, O. A. Karamzadeh and H. Koohy, Modules whose certain submodules are prime, Vietnam Journal of Mathematics, 32 (2004), 303-317.

M. Behboodi and H. Koohy, On minimal prime submodules, Far East J. Math. Sci., 6 (2002), 83-88.

Sahin Ceran and Mustafa Asci, Symmetric bi-( , ) derivations of prime and semi prime gamma rings, Bull. Korean Math. Soc. Vol. 43 (2006), No. 1, 9-16.

J. Dauns, Prime modules, J. Reine Angew. Math., 298 (1978), 156-181.

M. Dumitru, Gamma-Rings: Some Interpretations Used In The Study Of Their Radicals, U.P.B. Sci. Bull., Series A, Vol. 71 (2009), Iss. 3.

Z. A. El-Bast and P. F. Smith, Multiplication modules, Comm. Algebra 16 (1988), 755-779.

B. A. Ersoy, Fuzzy semiprime ideals in Gamma-rings, International Journal of Physical Sciences Vol. 5(4) (2010), 308-312.

A. A. Estaji, A. Sagha Khorasani and S. Baghdari, Multiplication ideals in -rings, Journal of Hyperstructures 2 (1) (2013), 30-39.

M. F. Hoque and A. C. Paul, On Centralizers of Semiprime Gamma Rings, International Mathematical Forum, Vol. 6 (2011), no. 13, 627 - 638.

S. Kyuno, On prime gamma ring, Paci c J. Math. 75 (1978), 185-190.

L. Luh, On the theory of simple -rings, Michigan Math. J. 16 (1969), 65-75.

N. Nobusawa, On a generalization of the ring theory, Osaka J. Math. (1964), 81-89.

M. A. Ozt•urk and H. Yazarl, Modules over the generalized centroid of semi-prime Gamma rings, Bull. Korean Math. Soc. 44 (2007), No. 2, 203-213.

A.C. Paul and Md. Sabur Uddin, Lie Structure in Simple Gamma Rings, Int. J. Pure Appl. Sci. Technol., 4(2) (2010), 63-70.

C. Selvaraj and S. Petchimuthu, Strongly Prime Gamma Rings and Morita Equivalence Of Rings, Southeast Asian Bulletin of Mathematics 32 (2008), 1137-1147.


  • There are currently no refbacks.

Copyright (c) 2014 A. A. Estaji, A. As. Estaji, A. S. Khorasani, S. Baghdari

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.